# SDR COOSDR020028

- Difficulty date: March 1, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD C/C, STA 620, BETWEEN STR 23R AND STR 24R SUPPORT TEE CORRODED.
